Alert archive / Florida / River Flood Warnings in 2018
River Flood Warning 4, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at May 21, 2018, 7:46 AM EDT for Hillsborough County, Florida. It took effect at May 21, 2018, 11:00 AM EDT. It was in force for 27 hr.
The area
The outline as issued.
The facts
- Issued
- May 21, 2018, 7:46 AM EDT (11:46 UTC)
- In effect from
- May 21, 2018, 11:00 AM EDT
- Expired
- May 22, 2018, 2:00 PM EDT
- In force
- 27 hr
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Hillsborough County, FL
The radar
The Tampa radar (KTBW), 7 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Manatee River near Wimauma at US 301 (WIMF1).
- Action stage
- 9.5 ft
- Minor stage
- 11 ft
- Moderate stage
- 14.5 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02300500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
118
WGUS42 KTBW 211146
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tampa Bay Area - Ruskin FL
746 AM EDT Mon May 21 2018
...The National Weather Service in Tampa Fl has issued a Flood
Warning for the following rivers...
Little Manatee River At Wimauma
.Heavy rain over the last week has caused many rivers to rise across
the area. This includes the Little Manatee River at Wimauma which is
now forecasted to be in minor flood stage by this afternoon. Rivers
will have to be watched closely as more rain is forecast to fall
during the work week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The
latest forecasts can also be found on weather.gov/tampabay. You can
follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC057-220045-
/O.NEW.KTBW.FL.W.0004.180521T1500Z-180522T1800Z/
/WIMF1.1.ER.180521T1500Z.180522T0000Z.180522T1200Z.NO/
746 AM EDT Mon May 21 2018
The National Weather Service in Tampa Fl has issued a
* Flood Warning for
The Little Manatee River At Wimauma
* From this morning until Tuesday afternoon.
* At 07 AM Monday the stage was...10.7 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river is forecast to rise above flood stage by late this
morning and continue to rise to near 11.3 feet by this evening.The
river is expected to fall below flood stage by tomorrow morning.
* Impact...at 11.0 feet...The river overflows its banks.
* Flood history...This compares to a previous crest of 11.3 feet
on Sep 23 1969.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri
Little Manatee
Wimauma 11.0 10.7 Mon 07 AM 11.0 8.3 6.1 5.3
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$3 follow-up statements
603
WGUS82 KTBW 211307
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
907 AM EDT Mon May 21 2018
...The Flood Warning has been extended for the following
rivers in Florida...
Alafia River At Lithia
Little Manatee River At Wimauma
Manatee River Near Myakka Head
Horse Creek Near Arcadia
.Heavy rain over the last week has caused many rivers to swell
across the area. This has caused several rivers to go into action
stage over the last couple of days. Rivers will have to be monitored
as more rain is forecast this work week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The
latest forecasts can also be found on weather.gov/tampabay. You can
follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC057-221306-
/O.EXT.KTBW.FL.W.0001.000000T0000Z-180524T0000Z/
/LITF1.1.ER.180521T0100Z.180522T0600Z.180523T1800Z.NO/
907 AM EDT Mon May 21 2018
...Flood Warning extended until Wednesday evening...
The Flood Warning continues for
The Alafia River At Lithia
* Until Wednesday evening.
* At 08 AM Monday the stage was 13.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* The river will continue rising to near 14.0 feet by early
tomorrow morning. The river is expected to fall below flood stage
Wednesday early afternoon.
* Impact...at 15.0 feet...Additional residences downstream of State
Road 640 bridge begin flooding.
* Impact...at 13.0 feet...River Drive and Squirrel Run Way
downstream of State Road 640 are completely covered by water. One
home begins to flood.
* Impact...at 12.0 feet...Water begins to affect River Drive and
Squirrel Run Way downstream of State Road 640.
* Flood history...This compares to a previous crest of 14.0 feet
on Sep 28 1982.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Alafia
Lithia 13.0 13.6 Mon 08 AM 13.9 13.3 11.8 9.5 7.6
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC057-221306-
/O.EXT.KTBW.FL.W.0004.180521T1504Z-180523T0400Z/
/WIMF1.1.ER.180521T1504Z.180522T0600Z.180522T2200Z.NO/
907 AM EDT Mon May 21 2018
...Flood Warning extended until late Tuesday night...
The Flood Warning continues for
The Little Manatee River At Wimauma
* From late this morning through late Tuesday night.
* At 08 AM Monday the stage was 10.8 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river is forecast to rise above flood stage by late this
morning and continue to rise to near 11.6 feet by early tomorrow
morning. The river is expected to fall below flood stage by
tomorrow evening.
* Impact...at 11.0 feet...The river overflows its banks.
* Flood history...This compares to a previous crest of 11.6 feet
on Sep 2 1959.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Little Manatee
Wimauma 11.0 10.8 Mon 08 AM 11.6 10.1 8.0 6.1 5.4
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
FLC081-221306-
/O.EXT.KTBW.FL.W.0002.000000T0000Z-180523T1000Z/
/MKHF1.1.ER.180521T0003Z.180521T1800Z.180523T0400Z.NO/
907 AM EDT Mon May 21 2018
...Flood Warning extended until Wednesday morning...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until Wednesday morning.
* At 08 AM Monday the stage was 11.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river will continue rising to near 12.0 feet by this afternoon.
The river is expected to fall below flood stage early Wednesday
morning.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream
flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This compares to a previous crest of 12.0 feet
on Jul 10 2009.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Manatee
Myakka Head 11.0 11.9 Mon 08 AM 11.7 10.4 8.6 7.1 6.3
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
FLC027-221306-
/O.EXT.KTBW.FL.W.0003.000000T0000Z-180525T0900Z/
/ARHF1.1.ER.180521T0107Z.180523T0600Z.180525T0300Z.NO/
907 AM EDT Mon May 21 2018
...Flood Warning extended until late Thursday night...
The Flood Warning continues for
The Horse Creek Near Arcadia
* Until late Thursday night.
* At 08 AM Monday the stage was 12.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river will continue rising to near 12.8 feet by early
Wednesday morning. The river is expected to fall below flood stage
by early Friday morning.
* Impact...at 12.0 feet...The access road to Hidden Acres is
impassable.
* Impact...at 11.0 feet...Secondary roads in hidden acres and royal
palm begin to flood.
* Impact...at 10.5 feet...Two homes become isolated.
* Flood history...This compares to a previous crest of 12.8 feet
on Aug 30 1981.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Horse Creek
Arcadia 12.0 12.1 Mon 08 AM 12.3 12.8 12.3 11.7 10.7
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$723
WGUS82 KTBW 220134
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
934 PM EDT Mon May 21 2018
...The Flood Warning is canceled for the following rivers in
Florida...
Horse Creek Near Arcadia
...The Flood Warning has been extended for the following
rivers in Florida...
Little Manatee River At Wimauma
Manatee River Near Myakka Head
...The Flood Warning continues for the following rivers in Florida...
Alafia River At Lithia
.Heavy rain over the past week across west central Florida has
caused several rivers to rise above flood stage. Additional
rainfall is forecast on Tuesday. Horse creek has begun to recede
and has dropped below flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The
latest forecasts can also be found on weather.gov/tampabay. You can
follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC057-230134-
/O.CON.KTBW.FL.W.0001.000000T0000Z-180524T0000Z/
/LITF1.1.ER.180521T0100Z.180522T1200Z.180523T1800Z.NO/
934 PM EDT Mon May 21 2018
The Flood Warning continues for
The Alafia River At Lithia
* Until Wednesday evening.
* At 9 PM Monday the stage was 14.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13 feet.
* The river will continue rising to near 14.5 feet by tomorrow
morning. The river is expected to fall below flood stage Wednesday
early afternoon.
* Impact...at 15 feet...Additional residences downstream of State
Road 640 bridge begin flooding.
* Flood history...This compares to a previous crest of 14.5 feet
on Sep 7 1981.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Alafia
Lithia 13.0 14.2 Mon 09 PM 14.5 13.5 11.3 9.0 7.5
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC057-230000-
/O.EXT.KTBW.FL.W.0004.000000T0000Z-180523T0000Z/
/WIMF1.1.ER.180521T1500Z.180522T0600Z.180522T1800Z.NO/
934 PM EDT Mon May 21 2018
...Flood Warning extended until Tuesday evening...
The Flood Warning continues for
The Little Manatee River At Wimauma
* Until Tuesday evening.
* At 9 PM Monday the stage was 11.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11 feet.
* The river will continue rising to near 11.5 feet by after midnight
tomorrow. The river is expected to fall below flood stage tomorrow
early afternoon.
* Impact...at 11 feet...The river overflows its banks.
* Flood history...This compares to a previous crest of 11.5 feet
on Jul 29 2015.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Little Manatee
Wimauma 11.0 11.4 Mon 09 PM 11.3 9.8 7.9 6.2 5.4
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
FLC081-221312-
/O.EXT.KTBW.FL.W.0002.000000T0000Z-180522T1312Z/
/MKHF1.1.ER.180521T0003Z.180521T1500Z.180522T0712Z.NO/
934 PM EDT Mon May 21 2018
...Flood Warning extended until Tuesday morning...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until Tuesday morning.
* At 8 PM Monday the stage was 11.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11 feet.
* The river is expected to fall below flood stage by early tomorrow.
* Impact...at 11 feet...Private road and bridge 1 mile downstream
flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This compares to a previous crest of 11.5 feet
on Jun 24 1986.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Manatee
Myakka Head 11.0 11.5 Mon 08 PM 10.6 9.0 7.8 6.6 6.1
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
FLC027-220204-
/O.CAN.KTBW.FL.W.0003.000000T0000Z-180525T0900Z/
/ARHF1.1.ER.180521T0107Z.180521T0845Z.180521T1945Z.NO/
934 PM EDT Mon May 21 2018
The Flood Warning is cancelled for
The Horse Creek Near Arcadia
* Until late Thursday night.
* At 8 PM Monday the stage was 11.9 feet.
* No flooding is currently forecast.
* Flood stage is 12 feet.
* Impact...at 12 feet...The access road to Hidden Acres is
impassable.
* Flood history...This compares to a previous crest of 12.0 feet
on Sep 7 2003.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Horse Creek
Arcadia 12.0 11.9 Mon 08 PM 11.9 11.7 11.4 11.0 10.6
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$627
WGUS82 KTBW 221306
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
906 AM EDT Tue May 22 2018
...The Flood Warning is canceled for the following rivers in
Florida...
Little Manatee River At Wimauma
...The Flood Warning has been extended for the following
rivers in Florida...
Alafia River At Lithia
Manatee River Near Myakka Head
.Heavy rain has caused rivers to rise across the area over the last
severel days. However, even though rain is forecasted over the next
couple of days coverage wll be less and rivers are expected to
slowly drop. Higher rain chances and heavier rain is expected to
return by the end of the week and rivers will have to be monitored
closely.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The
latest forecasts can also be found on weather.gov/tampabay. You can
follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC057-231305-
/O.EXT.KTBW.FL.W.0001.000000T0000Z-180523T2248Z/
/LITF1.1.ER.180521T0100Z.180522T1000Z.180523T1648Z.NO/
906 AM EDT Tue May 22 2018
...Flood Warning extended until Wednesday evening...
The Flood Warning continues for
The Alafia River At Lithia
* Until Wednesday evening.
* At 08 AM Tuesday the stage was 14.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* The river is expected to fall below flood stage by tomorrow early
afternoon.
* Impact...at 15.0 feet...Additional residences downstream of State
Road 640 bridge begin flooding.
* Impact...at 13.0 feet...River Drive and Squirrel Run Way
downstream of State Road 640 are completely covered by water. One
home begins to flood.
* Impact...at 12.0 feet...Water begins to affect River Drive and
Squirrel Run Way downstream of State Road 640.
* Flood history...This compares to a previous crest of 14.3 feet
on Jul 13 1941.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Alafia
Lithia 13.0 14.2 Tue 08 AM 13.4 11.7 9.8 8.3 6.9
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC081-221815-
/O.EXT.KTBW.FL.W.0002.000000T0000Z-180522T1815Z/
/MKHF1.1.ER.180521T0003Z.180521T1500Z.180522T1215Z.NO/
906 AM EDT Tue May 22 2018
...Flood Warning extended until this afternoon...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until this afternoon.
* At 08 AM Tuesday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* The river is expected to fall below flood stage by this morning.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream
flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This compares to a previous crest of 11.0 feet
on Jul 15 2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Manatee
Myakka Head 11.0 11.0 Tue 08 AM 9.7 8.5 7.4 6.5 6.0
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
FLC057-221336-
/O.CAN.KTBW.FL.W.0004.000000T0000Z-180523T0000Z/
/WIMF1.1.ER.180521T1500Z.180522T0200Z.180522T1100Z.NO/
906 AM EDT Tue May 22 2018
The Flood Warning is cancelled for
The Little Manatee River At Wimauma
* At 08 AM Tuesday the stage was 10.9 feet.
* No flooding is currently forecast.
* Flood stage is 11.0 feet.
* Impact...at 11.0 feet...The river overflows its banks.
* Flood history...This compares to a previous crest of 11.0 feet
on Oct 11 1971.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Little Manatee
Wimauma 11.0 10.9 Tue 08 AM 9.6 8.1 6.7 5.7 5.2
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at May 21, 3:33 AM EDT, 4 hours 13 minutes earlier.
Area forecast discussion, May 21, 3:33 AM EDT, 4 hours 13 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 333 AM EDT Mon May 21 2018 .SHORT TERM (Today - Tuesday)... Very little change in the short term period. An U/L trough persists over the Gulf of Mexico and western Caribbean...with an U/L ridge centered northeast of the Bahamas. Broad flow around these two systems has created atmospheric river pulling deep tropical moisture from the ITCZ north across the Caribbean and Cuba...funneling this moisture along the east side of the trough and west side of the ridge over the Florida peninsula under unusually deep south to southeast flow which 22/00Z TBW sounding shows from the surface to about 45K feet. U/L diffluence will aid shower/thunderstorm development across west central and southwest Florida today and Tuesday. W/V imagery also shows significant dry air aloft over the eastern Gulf of Mexico and moisture convergence boundary over the western peninsula will also increase convective instability over the region. PCPW values will remain near 2 inches which will continue threat for locally heavy rain. Conditionally unstable atmosphere persists and weak surface heating today and Tuesday will allow areal coverage of showers/thunderstorms to increase as the afternoon progresses...with numerous showers and isolated thunderstorms developing across west central and southwest Florida each day. Due to the heavy rain over the past several days, there have been significant rises on rivers across west central Florida. The Alafia river, Manatee river, and Horse Creek have risen above flood stage. The Little Manatee river is expected to crest near flood stage...and any additional rain today will likely cause the river to rise above flood stage. .LONG TERM (Tuesday night - Saturday)... Throughout the extended forecast period, much of Florida will remain in a tropical airmass with ample moisture in place each day setting the stage for daily showers and thunderstorms. Placement of surface high pressure across the western Atlantic will keep a moist S/SE in place in the lower-levels through mid-week. As we get later into the week, models continue to indicate a weak area of low pressure developing in the western Caribbean Sea/Yucatan Peninsula. There continues to be a wide range of scenarios with the GFS still weaker and slower moving the system north northeast across south Florida Saturday night and then north to off the Carolinas Sunday. Meanwhile, the ECMWF drifts the system north northwest into the central Gulf of Mexico and then stalls it along the north central gulf coast next weekend. Either way, with moist south to southwest flow in place aloft and sufficient lift it looks like we'll continue to see numerous showers and thunderstorms across the area into the upcoming holiday weekend. Temperatures will generally run a few degrees below normal through the period with ample rain chances and widespread cloud cover expected for much of the period. Highs in the mid to upper 80s expected with lower 70s expected during the overnight. && .AVIATION... VFR CIGS this morning 060-080 with LCL MVFR CIGS 010-020 possible toward sunrise mainly over the interior vcnty LAL. Numerous showers and isolated thunderstorms will develop today with LCL MVFR CIGS and IFR VSBYS. Areas of marginal MVFR CIGS will develop this afternoon 025-035. && .MARINE... Winds and seas are expected to remain below advisory levels through the period. Main hazard will be showers and thunderstorms which will be possible over the waters through the remainder of the week. The stronger storms will be capable of producing strong gusty winds, locally rough seas, and heavy rain. && .FIRE WEATHER... No fire weather hazards are expected for the next several days as relative humidity values are expected to remain well above critical levels. && .Preliminary Point Temps/PoPs... TPA 81 71 85 72 / 70 30 60 30 FMY 81 71 85 72 / 70 30 70 30 GIF 80 71 84 70 / 70 30 60 30 SRQ 80 71 84 72 / 60 30 60 30 BKV 82 70 85 69 / 70 30 60 30 SPG 82 74 85 75 / 70 30 60 30 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...None. Gulf waters...None. && SHORT TERM/AVIATION/MARINE/FIRE WEATHER...13/Oglesby MID TERM/LONG TERM/DECISION SUPPORT...11/McKaughan
Hazardous weather outlook, May 21, 5:31 AM EDT, 2 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Tampa Bay Ruskin FL 531 AM EDT Mon May 21 2018 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-212145- Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy- Coastal Citrus-Coastal Hernando-Coastal Pasco- Coastal Hillsborough-Coastal Manatee-Coastal Sarasota- Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus- Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee- Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters- Charlotte Harbor and Pine Island Sound- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 531 AM EDT Mon May 21 2018 This Hazardous Weather Outlook is for West Central And Southwest Florida. .DAY ONE...Today and Tonight. ...THUNDERSTORM IMPACT... Numerous showers and scattered thunderstorms are expected today. Thunderstorms that develop will be capable of producing gusty winds...heavy rain...and frequent deadly lightning strikes. Localized flooding of streets and low lying flood prone areas is possible. ...RIVER FLOOD IMPACT... Due to the heavy rain over the past several days, there have been significant rises on rivers across west central Florida. The Alafia river, Manatee river, and Horse Creek have risen above flood stage. The Little Manatee river is expected to crest near flood stage...and any additional rain today will likely cause the river to rise above flood stage. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. ...THUNDERSTORM IMPACT... Numerous showers and scattered thunderstorms are expected for the next several days Thunderstorms will be capable of producing strong gusty winds...locally heavy rain...and frequent deadly lightning strikes. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. McKaughan
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 2:26 PM EDT | Special Weather Statement | TBW | Sarasota | 34 min |
| May 21, 2:51 PM EDT | Special Weather Statement | TBW | Pasco | 39 min |
| May 21, 3:27 PM EDT | Special Marine Warning | TBW | 63 min | |
| May 21, 3:31 PM EDT | Special Weather Statement | TBW | Hernando | 44 min |
| May 21, 4:22 PM EDT | Special Weather Statement | TBW | Manatee | 38 min |
Nearby
River Flood Warnings in Florida, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.